BibTeX record journals/tcs/BournezH05

download as .bib file

@article{DBLP:journals/tcs/BournezH05,
  author    = {Olivier Bournez and
               Emmanuel Hainry},
  title     = {Elementarily computable functions over the real numbers and R-sub-recursive
               functions},
  journal   = {Theor. Comput. Sci.},
  volume    = {348},
  number    = {2-3},
  pages     = {130--147},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.tcs.2005.09.010},
  doi       = {10.1016/j.tcs.2005.09.010},
  timestamp = {Wed, 17 Feb 2021 22:01:13 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/BournezH05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics